Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 221, NWS Sioux Falls, SD

August 9, 2009Ida County, Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 9, 2009, 7:13 AM CDT for Ida County, Woodbury County, Iowa. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2009, 7:13 AM CDT (12:13 UTC)
Expired
Aug 9, 2009, 8:15 AM CDT
In force
62 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Ida County, IA, Woodbury County, IA

The radar

The Omaha radar (KOAX), 117 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 7:53 AM CDTHAIL 16 Ssw Ida Grove, IAIN ADDITION TO QUARTER SIZED HAIL, HEAVY RAIN AND LIGHTNING WAS OCCURRING.
Aug 9, 7:56 AM CDTHAIL 0.54 S Arthur, IAIN ADDITION TO HALF INCH DIAMETER HAIL, STRONG WINDS ACCOMPANIED THE ONSET OF THE STORM, AND THEN HEAVY RAIN STARTED A FEW MINUTES LATER. BY 806 AM, THE HAIL WAS FINISHED, AND THE RAIN WAS LIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 6:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 091213
SVRFSD
IAC093-193-091315-
/O.NEW.KFSD.SV.W.0221.090809T1213Z-090809T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
713 AM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IDA COUNTY IN NORTHWEST IOWA
  SOUTHEASTERN WOODBURY COUNTY IN NORTHWEST IOWA

* UNTIL 815 AM CDT

* AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 8 MILES WEST OF SMITHLAND...OR 27 MILES SOUTHEAST
  OF SIOUX CITY...AND WAS MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SMITHLAND AROUND 720 AM CDT...
  DANBURY AROUND 735 AM CDT...
  BATTLE CREEK AROUND 745 AM CDT...
  IDA GROVE AROUND 755 AM CDT...
  IDA GROVE AROUND 800 AM CDT...
  ARTHUR AROUND 805 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

&&

LAT...LON 4222 9608 4227 9604 4242 9533 4222 9533
TIME...MOT...LOC 1212Z 252DEG 35KT 4220 9605

$$

SCHUMACHER
4 follow-up statements
000 
WWUS53 KFSD 091234
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
734 AM CDT SUN AUG 9 2009

IAC093-193-091315-
/O.CON.KFSD.SV.W.0221.000000T0000Z-090809T1315Z/
WOODBURY IA-IDA IA-
734 AM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHERN IDA AND SOUTHEASTERN WOODBURY COUNTIES...

AT 729 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR OTO...OR 19 MILES WEST OF IDA
GROVE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
DANBURY AROUND 740 AM CDT
BATTLE CREEK AROUND 745 AM CDT...
IDA GROVE AROUND 755 AM CDT...
ARTHUR AROUND 805 AM CDT...

THE GREATEST THREAT FOR LARGE HAIL WILL BE NEAR THE MONONA AND 
CRAWFORD COUNTY LINES IN WOODBURY AND IDA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

&&

LAT...LON 4222 9598 4228 9593 4242 9533 4222 9533
TIME...MOT...LOC 1233Z 253DEG 35KT 4225 9577

$$

SCHUMACHER
000 
WWUS53 KFSD 091247
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
747 AM CDT SUN AUG 9 2009

IAC193-091256-
/O.CAN.KFSD.SV.W.0221.000000T0000Z-090809T1315Z/
WOODBURY IA-
747 AM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODBURY COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED INTO SOUTHERN IDA COUNTY. 
ADDITIONAL THUNDERSTORMS WILL PRODUCE BRIEF HEAVY RAINFALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

LAT...LON 4222 9568 4233 9568 4242 9533 4222 9533
TIME...MOT...LOC 1246Z 253DEG 35KT 4229 9560

$$

IAC093-091315-
/O.CON.KFSD.SV.W.0221.000000T0000Z-090809T1315Z/
IDA IA-
747 AM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHERN IDA COUNTY...

AT 744 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR 
BATTLE CREEK...OR 9 MILES SOUTHWEST OF IDA GROVE...MOVING EAST AT 40 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
IDA GROVE AROUND 755 AM CDT...
ARTHUR AROUND 805 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

&&

LAT...LON 4222 9568 4233 9568 4242 9533 4222 9533
TIME...MOT...LOC 1246Z 253DEG 35KT 4229 9560

$$

SCHUMACHER
000 
WWUS53 KFSD 091257
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
757 AM CDT SUN AUG 9 2009

IAC093-091315-
/O.CON.KFSD.SV.W.0221.000000T0000Z-090809T1315Z/
IDA IA-
757 AM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHERN IDA COUNTY...

AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL 
SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF ARTHUR...OR NEAR 
IDA GROVE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
ARTHUR AROUND 805 AM CDT...

THE PUBLIC REPORTED QUARTER SIZE HAIL HAS BEEN REPORTED IN 6 MILES 
SOUTH SOUTHWEST OF IDA GROVE WITH THIS STORM AT 753 AM CDT. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

&&

LAT...LON 4222 9561 4229 9563 4238 9534 4222 9533
TIME...MOT...LOC 1256Z 253DEG 35KT 4231 9548

$$

SCHUMACHER
000 
WWUS53 KFSD 091311
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
811 AM CDT SUN AUG 9 2009

IAC093-091321-
/O.EXP.KFSD.SV.W.0221.000000T0000Z-090809T1315Z/
IDA IA-
811 AM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN IDA COUNTY EXPIRES AT
815 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.

LAT...LON 4222 9561 4229 9563 4238 9534 4222 9533
TIME...MOT...LOC 1311Z 253DEG 35KT 4235 9529

$$

SCHUMACHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:50 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 9, 3:50 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CDT SUN AUG 9 2009

.DISCUSSION...
TWO AREAS OF FORCING FOR CONVECTION EXPECTED ACROSS THE AREA TODAY
INTO THIS EVENING. WILL FOCUS ON CONVECTION WITH THE UPPER WAVE
FIRST. CONVECTION HAS BEEN ONGOING ALL NIGHT OVER WRN NEBRASKA AS
THIS WAVE BEGINS TO TURN TO THE NORTHEAST TOWARD THE DAKOTAS. LOTS
OF CIRRUS MOVING NORTH AHEAD OF THIS CONVECTION WILL RESULT IN
MOSTLY CLOUDY SKIES BY MID MORNING OVER MUCH OF CENTRAL SD. FOR
EARLY THIS MORNING...CONVECTION HAS BEEN WEAKENING AS IT MOVES INTO
SD AND THE REDEVELOPING OVER SRN NEBRASKA. HOWEVER...AS THE PV
ANOMALY MOVES NORTHEAST INTO WRN SD BY LATE MORNING...EXPECT SCT
THUNDERSTORMS TO APPROACH SOUTH CENTRAL SD. THESE STORMS SHOULD
SPREAD NORTHEAST THROUGH THE AFTERNOON TOWARD 9V9 AND HON. THESE
STORMS MAY REACH AS FAR EAST AS BKX...FSD AND YKN. MID LEVEL LAPSE
RATES ARE MARGINAL - 6.5 TO 7 C/KM. IN ADDITION...AMPLE CLOUD COVER
WILL KEEP TEMPS IN THE 70S. SO INSTABILITY IS MARGINAL AND DO NOT
EXPECT SEVERE WEATHER WITH THESE STORMS. A SECOND AREA OF FOCUS IS
OVER NW IA. THE AFOREMENTIONED WAVE IS RESULTING IN A MIN OF PRES
RISES OVER WRN KS. EXPECT THIS MIN IN PRES RISES TO MOVE NORTHEAST
WITH THE WAVE. THIS SHOULD VEER WINDS OVER ERN NEBRASKA AND IOWA
MORE TO THE EAST AND RESULT IN THE FRONT STALLING OVER SW IA...AND
PERHAPS EVEN RETURNING BRIEFLY TO THE NORTH TOWARD I80. WITH DEW
POINTS STILL IN THE UPPER 60S TO LOWER 70S AS FAR NORTH AS SUX AND
SLB...THERE WILL BE PLENTY OF INSTABILITY AS TEMPS RISE INTO THE LOW
TO MID 80S WITH MORNING SUN. AS A WEAK WAVE MOVES NORTH ON THE SRN
PERIPHERY OF THE WESTERLIES...STORMS SHOULD DEVELOP OVER NE NEBRASKA
BY MID TO LATE AFTERNOON AND SPREAD INTO NW IA. WHILE THE GFS SHOW A
SMALL POTENTIAL THESE STORMS COULD BE SURFACE BASED...EXPECT THEY
WILL BE ELEVATED. EVEN ELEVATED THERE IS STILL HAVE ENOUGH
SHEAR...40-45 KTS 1-6 KM BULK SHEAR...TO RESULT IN ROTATING STORMS
LATE THIS AFTERNOON AND EVENING AND SUPPORT LARGE HAIL...PERHAPS AS
BIG AS PING PONG BALLS WITH THE STRONGEST STORMS. IN BETWEEN THE
STORMS WITH THE UPPER WAVE OVER CENTRAL SD AND THE FRONTAL BOUNDARY
OVER NW IOWA...THERE WILL BE A MINIMUM OF ACTIVITY. DEFINITLY CANNOT
COMPLETELY RULE OUT CONVECTION OVER SW MN...BUT CHCS ARE LOWEST
THERE AND KEPT POPS BETWEEN 20 AND 30 PERCENT.

AS BOTH WAVES MOVE NORTHEAST OVERNIGHT...THE FRONT WILL PUSH SOUTH
ENDING THE THREAT OF RAIN OVER NW IA LATE TONIGHT. AT THE SAME
TIME...CONVECTION WITH THE UPPER WAVE WILL WEAKEN AND MOVE
NORTHEAST TOWARD NRN MN. BY LATE TONIGHT...COOLER AND DRIER AIR WILL
MOVE INTO THE AREA PUSHING LOWS INTO THE 50S TO LOWER 60S AND DEW
POINTS INTO THE 50S.

MONDAY WILL SEE A LITTLE RECOVERY IN TEMPERATURES AS DRIER AIR WILL
RESULT IN MORE MIXING IN THE AFTERNOON WITH PARTLY TO MOSTLY SUNNY
SKIES. SHOULD BE SOME FAIR WEATHER CU OVER EAST CENTRAL SD AND SW MN
DURING THE AFTERNOON AS MOISTURE IS MIXED OUT OF THE BL.
OTHERWISE...TEMPS WILL BE IN THE 80S WITH THE WARMEST TEMPS IN SOUTH
CENTRAL SD. GRADUAL WARMING IS EXPECTED THROUGH THE REMAINDER OF
THE WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER AND SRLY FLOW DEVELOPS.
COOLEST TEMPS WILL LIKELY BE IN NW IA WHERE THE FLOW WILL BE MORE
SOUTHEASTERLY. NONETHELESS...HIGHS WILL BE IN THE UPPER 80S BY THU.
WARM AIR COMING OFF THE ROCKIES WILL SPREAD OVER MUCH OF EASTERN SD
WHERE IT WILL BE IN THE LOWER TO MID 90S BY THU. IT WILL ALSO BECOME
INCREASINGLY HUMID THROUGH THE WEEK. AFTER TODAY AND TONIGHT...THE
NEXT CHANCE OF RAIN WILL BE TOWARD NEXT WEEKEND. /SCHUMACHER

&&

.AVIATION...
LIGHT FLOW AND LOW LEVEL MOISTURE WILL CREATE AREAS OF MVFR TO IFR
CIGS THROUGH MID MORNING. BEST CHANCE FOR THE IFR CONDITIONS WILL BE
ACROSS THE SOUTHEAST PORTION OF THE FORECAST AREA IN THE VICINITY OF
A STATIONARY FRONT.  AT 07Z KSLB REPORTED OVC005 AND KMWM BKN008 FOR
EXAMPLE. DAYTIME HEATING WILL HELP DISSIPATE OR LIFT THE LOW CLOUDS
TO HIGH MVFR/VFR AFTER 16Z.  ENOUGH INSTABILITY ACROSS AREA FOR
POTENTIAL THUNDERSTORMS THIS AFERNOON AND EVENING.  THE NORTHWEST
AND SOUTHEAST PORTIONS OF THE FORECAST AREA HAVE THE BEST CHANCE FOR
CONVECTION LATER TODAY. THE NORTHWEST BECAUSE OF AN APPROACHING
UPPER LEVEL DISTURBANCE AND THE SOUTHEAST DUE TO THE PROXIMITY OF
THE FRONTAL BOUNDARY ENHANCING THE LIFT AND POOLING AVAILABLE
MOISTURE. ANY THUNDERSTORM ACTIVITY SHOULD END BY 10/06Z LEAVING VFR
ACROSS THE AREA THE REST OF SUNDAY NIGHT. /GH

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
Hazardous weather outlook, Aug 9, 5:24 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
524 AM CDT SUN AUG 09 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-101200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
524 AM CDT SUN AUG 09 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL MOVE INTO SOUTH CENTRAL SOUTH DAKOTA
BY LATE THIS MORNING AND SPREAD NORTHEAST INTO EAST CENTRAL SOUTH
DAKOTA BY LATE AFTERNOON. THESE STORMS WILL WEAKEN AFTER SUNSET.
THEY ARE NOT EXPECTED TO BE SEVERE.

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM THIS MORNING OVER
NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA. THE CHANCE OF
THUNDERSTORMS WILL INCREASE DURING THE AFTERNOON SOUTHEAST OF A
LINE FROM SIOUX CITY TO SPIRIT LAKE. A FEW OF THESE STORMS MAY
HAVE HAIL UP TO THE SIZE OF PING PONG BALLS DURING THE AFTERNOON
AND EVENING. STORMS ARE EXPECTED TO MOVE EAST OF THE AREA AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM OVER PORTIONS OF
NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCHUMACHER

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.